# SDR FDEA202412081840

- Difficulty date: December 8, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: A53832242202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR PNL BOTTOM FOUND A LINK FORK CRACK AT FR47, -Y2462 FABRICATED THE NEW LINK FORK AND INSTALLED WITH FASTENER AT M/D FLOOR PNL BOTTOM   FR47,-Y2462 I.A.W A300-600F SRM 53-15-15 CONFIG2 FIG 10 PAGE65 ITEM45 & 51-72-10-001 PAGE2 &   51-40-21-001 PARA7 PAGE24-PAGE50 AURBUS DWG NO:A53832242 REV D & GMM 07-0-1001 THIS   REPAIR IS CATEGORY A AND CLASSIFIED AS MINOR PER GMM 6-2-100.
